| Model Number |
12860 |
| Medical Device Problem Code |
Device Issue (2379)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
11/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is being evaluated at the manufacturing site.When the investigation is complete, a supplemental report will be filed.(b)(4).
Event or Problem Description
It was reported that the patient therapy controller (ptc) battery depleted quickly, and that the prescription information on the ptc was erased twice.The patient reported experiencing increased pain.The device was returned for evaluation.
Additional Manufacturer Narrative
Device evaluation: the device was subjected to functional testing.The device operated per specification as the unit powered on with no issue and did not reset itself over a two month period.Given the results of the investigation, the reported issue was not confirmed.Internal complaint number: (b)(4).